# SDR AALA201901029026

- Difficulty date: December 28, 2018
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3797
- Condition: Odor
- Location: Apu Bay
- Part time: 23,321 hours, 11,432 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AS SOON AS APU BLEED WAS TURNED ON A STRONG MUSTY ODOR WAS EVIDENT THROUGHOUT THE AIRCRAFT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE APU IAW JC 26L31049003.
